Nonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic Terms
Ramadan Sabra1 & Saleem Shafiq Al-Ashhab2 Show affiliations
- Jazan University, Saudi Arabia
- Al-Albayt University, Jordan
Journal of Mathematics and Statistics, Volume 11, Issue 3, pp. 88–92 · doi.org/10.3844/jmssp.2015.88.92
Abstract
In this study we consider the several types of piece-wise defined sequences. We prove some results concerning the behavior of the sequence. In some cases we prove that the terms repeat themselves in certain patterns and we prove in other cases that the terms grow monotonically after few terms and approaches infinity.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Sabra, R. & Al-Ashhab, S. S. (2015). Nonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic Terms. Journal of Mathematics and Statistics, 11(3), 88–92. https://doi.org/10.3844/jmssp.2015.88.92
- Licence
- CC BY 3.0
- Issue
- Volume 11, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
